Tennessee, 2007Damaging Wind in Tennessee, July 1, 2007
July 1, 2007 · NWS OHX · 1 event in 1 county or zone
Isolated pulse type severe thunderstorm July 1, 2007.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated pulse type severe thunderstorm July 1, 2007.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 1, 10:38 AM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 1, 10:38 AM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1138 AM CDT SUN JUL 1 2007
.DISCUSSION...
UPPED POPS FOR MOST OF THE AREA. A STRONG OUTFLOW BOUNDARY (84F AT BNA
AND 68F AT PHT) CONTINUES TO ROLL EWD ACROSS THE AREA. EVEN THOUGH THE
CONVECTIVE COMPLEX IS DYING...ITS GENERATED OUTFLOW BOUNDARY IS CONTINUNING
TO SET OFF CONVECTION IN THE WEST CNTRL PORTION OF THE STATE.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
JLM
Hazardous weather outlook, Jul 1, 4:31 AM CST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
531 AM CDT SUN JUL 1 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-021045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
531 AM CDT SUN JUL 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER MIDDLE
TENNESSEE TODAY AND THIS EVENING. THUNDERSTORMS WILL PRODUCE HEAVY
DOWNPOURS...ALONG WITH THE GUSTY WINDS AND DANGEROUS LIGHTNING
STRIKES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
19
Thunderstorm Wind, Rutherford
- When
- July 1, 12:40 PM CST
- Where
- Rutherford County, 1.68 mi E of Murfreesboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 35.850, -86.390
Trees down in Murfreesboro.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Utah, July 1 to 12, 20073 deaths · $200,000 · 1 event
- Flash Flooding and Flooding in Kansas, July 1 to 4, 20071 death · $149 million · 21 events
- Flooding in Kansas, July 1 to 3, 20071 death · $1.1 million · 5 events
- Flooding in Missouri, July 1 to 7, 2007$500 million · 5 events
- Hail and Damaging Winds in Florida, July 1, 20071 death · 1 injured · $15,000 · 1 in hail · 8 events
- Flooding in Kansas, July 1 to 8, 2007$26 million · 3 events
- Rip Current in North Carolina, July 1, 20071 death · 1 event
- Flood in Oklahoma, July 1 to 9, 2007$20 million · 1 event
- Drought in Mississippi, July 1 to 4, 2007$2.6 million · 42 events
- Flash Flooding and Flooding in Texas, July 1 to 3, 20073 injured · $930,000 · 21 events
- Hail and Damaging Winds in Georgia, July 1, 2007$995,000 · 1.75 in hail · 27 events
- Drought in California, July 1 to 31, 2007$2.0 million · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34168.